# SDR 99ZZZX3326

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N275RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- System (JASC): 2425 · AC Indicating System
- Part: Voltmeter
- Part number: D2W8328001003
- Condition: Failed
- Location: Cockpit
- Part time: 690 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT VOLTMETER/AMMETER  AMPS DROP TO ZERO.  CAN BE RESET TO NORMAL BY PUSHING VOLTS BUTTON.  WILL THEN DROP BACK TO ZERO.  REPLACED METER WITH NEW.  OPS TESTED NORMAL.
